# SDR DALA2016110708317

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 45,724 hours, 31,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTS IN THE MID-SECTION OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THREE OF THE BATTERY PACKS FOR THE NOTED LIGHTED AREAS AND THE OPERATIONAL CHECK WAS GOOD.
